# SDR IPXA2025082770574

- Difficulty date: August 14, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5330510116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BS 580 - 600 CEILING DECOMPRESSION PANEL SUPPORT HAS CORROSION. INSTALLED NEW SUPPORT PANEL IN FWD CARGO COMPT BS 580 - 600 CEILING DECOMPRESSION IAW B757-200 SRM 51-40-02-0G SRM 51-70-13-0G-0.
